Share This Article:

PrimavistTM in the Diagnosis of Oxaliplatin Induced Sinusoidal Obstruction: a Case Report

Abstract Full-Text HTML XML Download Download as PDF (Size:1290KB) PP. 381-383
DOI: 10.4236/jct.2011.23052    4,901 Downloads   8,800 Views   Citations

ABSTRACT

This is a case report of a patient who underwent Oxaliplatin based neo-adjuvant chemotherapy for colorectal liver metastases, and subsequently developed sinusoidal obstruction, which was detected by Primavist enhanced MRI scan.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

M. Khan, T. Blakeborough, N. Tiffin and A. Al-Mukhtar, "PrimavistTM in the Diagnosis of Oxaliplatin Induced Sinusoidal Obstruction: a Case Report," Journal of Cancer Therapy, Vol. 2 No. 3, 2011, pp. 381-383. doi: 10.4236/jct.2011.23052.

References

[1] L. Rubbia-Brandt, G. Y. Lauwers, H. Wang, P. E. Majno, K. Tanabe, A. X. Zhu, C. Brezault, O. Soubrane, E. K. Abdalla, J. N. Vauthey, G. Mentha and B. Terris, “Sinusoidal Obstruction Syndrome and Nodular Regenerative Hyperplasia Are Frequent Oxaliplatin Associated Liver Lesions and Partially Prevented by Bevacizumab in Patients with Hepatic Colorectal Metastasis,” Histopathology, 2010, Vol. 56, No. 4, pp. 430-439. doi:10.1111/j.1365-2559.2010.03511.x
[2] O. Soubrane, A. Brouquet, S. Zalinski, B. Terris, C. Brezault, V. Mallet, F. Goldwasser and O. Scatton, “Predicting High Grade Lesions of Sinusoidal Obstruction Syndrome Related to Oxaliplatin-Based Chemotherapy for Colorectal Liver Metastases: Correlation with Post-Hepatectomy Outcome,” Annals of Surgery, Vol. 251, No. 3, 2010, pp. 454-460. doi:10.1097/SLA.0b013e3181c79403
[3] R. Arotcarena, V. Cales, P. Berthelemy, Y. Parent, M. Malet, F. Etcharry, S. Ferrari and A. Pariente, “Severe Sinusoidal Lesions: A Serious and Overlooked Complication of Oxaliplatin-Containing Chemotherapy?” Gastroenterologie Clinique et Biologique, Vol. 30, No. 11, 2006, pp. 1313-1316. doi:10.1016/S0399-8320(06)73542-4
[4] S. E. Rha, M. G. Lee, Y. S. Lee, G. H. Kang, H. K. Ha, P. N. Kim and Y. H. Auh, “Nodular Regenerative Hyperplasia of the Liver in Budd-Chiari Syndrome: CT and MR Features,” Abdominal Imaging, Vol. 25, No. 3, 2000, pp. 255-258. doi:10.1007/s002610000027
[5] M. J. Overman, D. M. Maru, C. Charnsangavej, E. M. Loyer, H. Wang, P. Pathak, C. Eng, P. M. Hoff, J. N. Vauthey, R. A. Wolff and S. Kopetz, “Oxaliplatin Mediated Increase in Spleen Size as a Biomarker for the Development of Hepatic Sinusoidal Injury,” Journal of Clinical Oncology, Vol. 28, No. 15, 2010, pp. 2549-2555. doi:10.1200/JCO.2009.27.5701
[6] E. Oki, Y. Kakeji, A. Taketomi, Y. Yamashita, K. Ohgaki, N. Harada, T. Iguchi, K. Shibahara, N. Sadanaga, M. Morita and Y. Maehara, “Transient Elastography for the Prediction of Oxaliplatin-Associated Liver Injury in Colon Cancer Patients: A Preliminary Analysis,” Journal of Gastrointest Cancer, Vol. 39, No. 1-4, 2008, pp. 82-85. doi.org/10.1007/s12029-009-9063-1
[7] O. Dohr, R. Hofmeister, M. Treher and H. Schweinfurth, “Preclinical Safety Evaluation of Gd-EOB-DTPA (Pri- movist),” Investigative Radiololgy, Vol. 42, No. 12, 2007, pp. 830-841. doi.org/10.1097/RLI.0b013e318137a471

  
comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.